# SDR AALA202204278148

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737
- Aircraft serial: 31185
- Aircraft time: 24,986 hours, 9,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L CABIN DOOR SLIDE DOES NOT STOW CORRECTLY. REPOSITIONED GIRT BAR TO PROPER POSITION PER AMM 24-66-00.
